ON THE SOLUTION OF A CLASS OF STOCHASTIC INTEGRAL-SYSTEMS

被引:0
作者
RAO, ANV
PADGETT, WJ
机构
来源
JOURNAL OF INTEGRAL EQUATIONS | 1982年 / 4卷 / 02期
关键词
Compendex;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
MATHEMATICAL TECHNIQUES
引用
收藏
页码:145 / 162
页数:18
相关论文
共 50 条
[21]   Collaborative fault tolerant control for stochastic distribution systems [J].
Ren, Yuwei ;
Wang, Aiping ;
Wang, Hong .
2011 International Conference on Advanced Mechatronic Systems, ICAMechS 2011 - Final Program, 2011, :503-507
[22]   Determination of confidence intervals in the simulation of stochastic Discrete systems [J].
Schmidt, B. .
IT - Information Technology, 1982, 24 (1-6) :118-124
[23]   Robustness analysis for a class of nonlinear descriptor systems [J].
Wu, Min ;
Zhang, Ling-Bo ;
He, Yong .
J Cent South Univ Technol Eng Ed, 1600, 4 (457-460)
[24]   Distributed control of a class of interconnected systems in a string [J].
Indian Institute of Technology, Department of Electrical Engineering, Delhi, Hauz Khas, New Delhi 110016, India .
IET Control Theory Appl., 8 (963-975)
[25]   SOME DIRECT NUMERICAL APPROACHES TO THE SOLUTION OF THE SINGULAR NONLINEAR TRANSONIC INTEGRAL EQUATION. [J].
Lobo, M. ;
Sachdev, P.L. .
Proceedings of The Royal Society of London, Series A: Mathematical and Physical Sciences, 1981, 374 (1756) :35-64
[27]   A solution to an inverse problem of groundwater flow using stochastic finite element method [J].
Mardyanto, Mas Agus .
1600,
[28]   NEW METHOD OF INVESTIGATION OF A CERTAIN CLASS OF INTEGRAL EQUATIONS DESCRIBING THE DYNAMICS OF PHYSICAL PROCESSES. [J].
Podowski, M. .
Archives of Mechanics - Archiwum Mechaniki Stosowanej, 1974, 26 (05) :833-847
[29]   DEPENDENCE OF THE SOLUTION ON A PARAMETER FOR ONE CLASS OF COMPLEX VARIABLE LOADING. [J].
Gorodetskii, A.V. .
Moscow University mechanics bulletin, 1980, 35 (5-6) :61-64
[30]   NEW APPROACH TO THE CONTROL OF STOCHASTIC SYSTEMS IN A FUZZY ENVIRONMENT. [J].
Kacprzyk, Janusz ;
Staniewski, Piotr .
Archiwum Automatyki i Telemechaniki, 1980, 25 (04) :433-444